# SDR VTZA96289

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6508 - ROA-IAD - DURING TAKEOFF, ABORTED TAKEOFF DUE TO RIGHT ENGINE WOULD ONLY MAKE 78 PERCENT TORQUE ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED MAX FLOW STOP AND RANGE COMPENSATION.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
